# SDR HALA0700030

- Difficulty date: January 20, 2007
- Submitted: January 22, 2007
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 18,512 hours, 3,632 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Unknown
- Condition: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BTB: ON LEFT ENG START BLEED LIGHT CAME ON.  DISCONNECTED START, BLEED LIGHT WENT OUT.  ACCOMP SUCCESSFUL LEFT ENG GRD RUN PER AMM 71-00-00 BLEED LIGHT REMAINED EXTINGUISHED.  NO EICAS MSGS.  ALL PNEUMATIC FUNCTIONS NORMAL.  ACCOMP BLEED AIR SUPPLY MODULE BITE PER AMM 36-23-01.  NO FAULTS NOTED.  OK FOR SERVICE.
